# SDR DHL9870642C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 47485953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON FITTING LOCATED ON AFT SIDE OF BULKHEAD AND KEEL BEAM FWD END LBL 15, WL 166.  REMOVED AND REPLACED FITTING PER SRM 51-10-1.  N/R 3580.
